A] Title of the seminar/workshop/conference/webinar: "Kathopakathan" - The Lecture Series on 'Human Evolution from Apes: Fact or Fallacy?'

B] Type of activity: "Kathopakathan" - The Lecture Series of Enlightenment, Conversation, Dialogue, and Discourse on Contemporary Issues, inaugurated by the IQAC, Chakdaha College, represents a visionary platform for intellectual exchange and knowledge sharing.

C] Name of the organizing Department/ Committee: IQAC, Chakdaha College

D] Date of the Activity: 05.09.2023

E] Number of participants: 39 + 35 = 74

F] List of Speakers with designation: Dr. Shubhatosh Biswas, Associate Professor in Zoology, Chakdaha College

G] Advertisement /flyer:





volution is a captivating and awe-inspiring journey that has shaped our existence over millions tory of adaptation, unvival, and the incredible transformation that has led to the diverse and y we are today. This process has not only contributed to our physical attributes but has also cognitive abilities, behaviors, and social structures. distant ancestors to modern humans, the evolution of our species is a subject that continues to its, researchers, and circoin sincidalite. Through the study of ancient fossils, genetic evidence, the anatomy, we uncover the fascinating narrative of how our species emerged and developed y. It'sast

En

This exploration into human evolution delves into questions about our origins, the factory that influenced This exploration into humanevolution delves into questions about our origin, the factors that influenced anatomical changes, the emergence of tool usage, and the development of language. It also raises ught-provoking debates about the connections between science, belief systems, and cultural narratives. As we embark on this journes of discovery, we not only gain insights into our past but also a deeper lestanding of our place in the natural world. Join wir unarvelings the mysteries of human evolution, as navigate through scientific discoveries, debates, and the intricacies of our own story!



H] Outcome of the seminar:

The Lecture entitled "*Human Evolution from Apes: Fact or Fallacy*?" has been organized to provide an in-depth understanding of the complex journey that has shaped our species over millions of years. This initiative aims to examine the key aspects of human evolution, including the anatomical, cognitive, and behavioural changes that have occurred throughout history. Through the study of fossils, genetic evidence, and comparative anatomy, the programme has addressed the fundamental questions about our origins, the evolutionary forces at play, and the emergence of key human traits such as tool usage and language. Additionally, the program has encouraged critical reflection on the interplay between scientific discoveries, belief systems, and cultural narratives regarding human evolution.

Participants has gained a comprehensive understanding of the process of human evolution, from early ancestors to modern humans. It has developed a deeper appreciation for the factors that have shaped our species, both physically and cognitively, and explore the key milestones in human development, such as bipedalism, tool usage, and the advent of complex language. Additionally, participants should be able to critically engage with ongoing debates surrounding human evolution, including the connections between science, culture, and belief systems. By the end of the programme, participants have been equipped with a clearer perspective on our evolutionary past and a more profound sense of our place within the natural world.

YouTube Link: https://www.youtube.com/live/cPiFaCyqiCs

I] Attendance signature copy:

<u>Online Attendance</u>

First		E-mail	Duration	Time	Time cuite d
First name	Last name	Email	Duration	joined	Time exited
Avit Sarkar		sark*******@***.com	1 min	1:52 PM	1:54 PM
DR. IFTIKAR	ALAM	drif******@***.com	42 min	2:00 PM	2:42 PM
			1 hr 45		
Dr. Anirban	Banerjee	anib********@***.com	min	1:19 PM	3:04 PM
Bratixa	biswas	prat******@***.com	7 sec	1:41 PM	1:41 PM
			1 hr 31		
Alaka	Biswas	alok******@***.com	min	1:33 PM	3:04 PM
Debabrata	Biswas	deba*******@***.com	12 min	2:14 PM	2:26 PN
Dibakar,	Biswas	diba*********@****.com	3 min	1:35 PM	1:37 PM
Sanjit Kumar	Biswas	sanj*****@***.com	4 min	1:30 PM	1:34 PM
	Chakdaha				
IQAC	College	cc.iqac@chakdahacollege.ac.in	2 hr	1:04 PM	3:04 PM
SAPTARSHI	CHATTERJEE	sapt********@***.com	14 min	1:48 PM	2:02 PM
Priya	Das	28pr******@****.com	13 min	1:41 PM	1:54 PM
Rupam	Das	das1******@***.com	24 sec	1:35 PM	1:35 PM
Sumanta		-			
Kumar	Das	suma******@***.com	15 min	1:13 PM	1:27 PM
			1 hr 8		
Siddhartha	Datta	sidd**********@***.com	min	1:55 PM	3:04 PM
Arindam	Debnath	arin********@***.com	3 min	1:32 PM	1:35 PM
GOUTAM	DEY	gout******@***.com	4 min	2:09 PM	2:13 PM
Mampi	Dutta	mamp******@****.com	16 min	1:45 PM	2:00 PM
Prof. Soumen	Ghosh	sg.phy@chakdahacollege.ac.in	27 min	1:37 PM	2:05 PM
Rakhi	Guha	guha******@***.com	21 min	1:39 PM	2:01 PM
NEKIII	Guna	guna e .com	1 hr 4	1.331101	2.01114
Papian	Karmakar	ranj********@***.com	min	1:31 PM	2:35 PM
Ranjan	Karriakar	rang @ .com	1 hr 57	1.511101	2.55 FIV
Sujash	Karmakar	suja********@****.com	min	1:06 PM	3:04 PM
Dr. Nikhil	Karrinakar	suja e .com		2.001101	5.04114
Kumar	Mandal	nkm.eco@chakdahacollege.ac.in	39 min	2:01 PM	2:41 PM
Labani	Mandal	mlab******@***.com	5 min	1:37 PM	2:38 PM
Fergi	Mondal	fero*******@***.com	12 min	1:35 PM	1:48 PM
Jamsed Nasir	Mondal	jams******@***.com	27 min	1:32 PM	1:59 PM
CANNER MASI	Wondan	jans @ .com	1 hr 19	1.521101	1.55110
Arjun	Paul	paul*****@****.com	min	1:35 PM	2:55 PM
	Saha	mand*********@***.com	2 min	1:45 PM	1:47 PM
Dr. Mandira	Saha	saha******@***.com	54 sec	2:06 PM	2:07 PM
Sayan		suvr******@***.com			
Shubbranil	Saha	suvr @ .com	1 min	2:06 PM	2:07 PN
Susmita	Saha	susm********@***.com	1 hr 8 min	1:48 PM	2:55 PM
Urmesh.	Saha	us77*****@***.com	7 min	2:02 PM	2:09 PN
Rupali	Sarkar	rupa********@***.com	1 min	1:50 PM	1:51 PM
JOY	SARKAR	sark*******@****.com	6 min	2:11 PM	2:17 PM
GIASUDDIN	SHAIKH	gias***************@***.com	4 min	1:50 PM	1:54 PM

J] Photograph of the seminar with picture caption:



